# SDR AWXA200500528

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 21,087 hours, 8,101 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EEL - DURING 8-DAY CHECK THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 10 LT WAS FOUND INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE LEADING TO EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 10 LT, OPERATIONAL CHECK WAS GOOD.
